Download full text from publisher
References listed on IDEAS
- Allingham, Michael G. & Sandmo, Agnar, 1972. "Income tax evasion: a theoretical analysis," Journal of Public Economics, Elsevier, vol. 1(3-4), pages 323-338, November.
- Yitzhaki, Shlomo, 1974. "Income tax evasion: A theoretical analysis," Journal of Public Economics, Elsevier, vol. 3(2), pages 201-202, May.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:nii:wpaper:737. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Daniel Gottlieb). General contact details of provider: http://edirc.repec.org/data/niigvil.html .
We have no references for this item. You can help adding them by using this form .